# SDR ZZDA2009043

- Difficulty date: February 7, 2009
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N991AT
- Make and model: Boeing 717-200
- Aircraft serial: 55135
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29982225
- Part serial: 2608
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 SLIDE PACK NOT SECURE.  A/C FERRIED TO ATL FOR REPLACEMENT.  REMOVED AND REPLACED SLIDE PACK AS OUTLINED IN B717 AMM 25-61.
